# SDR IPXA2024040127476

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 28,884 hours, 10,343 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 457T41151
- Condition: Broken
- Location: Bs 1109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING BROKEN AT STA 1109 BL0. (REPLACE) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-01-404-005 REV.141 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
